# SDR SWIA202157716

- Difficulty date: March 16, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVING CROSSBEAM FOUND CORROSION ON MOUNT FITTING AT RBL 27 FS 280.00 - FS 295.00     (C-CHECK RO 4/21/2021)    REMOVED AND REPLACED NEW MOUNT FITING P/N SH670-32149-3 AT RBL27 AT FS 280.00 - FS 295.00 REF CRJ700 SRM 51-42-21-001-001-A01
